# SDR 20000921SH002

- Difficulty date: September 12, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N233TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22601
- Aircraft time: 33,442 hours, 15,784 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SAL/SJO - FLT TA561 - DURING TAKEOFF, A BIRD WAS INGESTED BY THE ENGINE NR 1.  AIRCRAFT RETURNED TO GATE FOR MAINTENANCE.  AT EL SALVADOR STATION, MAINTENANCE TECHS PERFORMED THE FOLLOWING INSPECTION ON ENGINE NR 1:  VISUAL INSP OF THE FAN CASE AND EXHAUST SECTION PER P&W MM 72-00.  NO DAMAGE WAS FOUND, A BORESCOPE INSPECTION WAS PERFORMED ON ENGINE NR 1 IN THE COMBUSTION CHAMBER SECTION AND COMPRESSOR SECTIONS PER P&W MM 72-00.  NO DAMAGE FOUND ON THE INTERNAL SECTION OF THE ENGINE.  THE FUEL CONTROL WAS REMOVED AND REPLACED DUE TO SLOW  ACCELERATION ON ENG NR 1 PER P&W MM 73-21.  NR 2 ENG TRIMMING PERFORMED PER AMM 71-00-00.  NORMAL RESULTS FOUND.  ACFT RETURNED TO NORMAL OPERATION.  (X)
